Alert archive / West Virginia / Tornado Warnings in 2010
Tornado Warning 5, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Jun 4, 2010, 3:53 PM EDT for Brooke County, West Virginia; Washington County, Pennsylvania; Jefferson County, Ohio. It was in force for 15 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2010, 3:53 PM EDT (19:53 UTC)
- Expired
- Jun 4, 2010, 4:08 PM EDT
- In force
- 15 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Jefferson County, OH, Washington County, PA, Brooke County, WV
The radar
The Pittsburgh radar (KPBZ), 30 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 3:58 PM EDT | HAIL 1 | Follansbee, WV | |
| Jun 4, 3:58 PM EDT | HAIL 1 | Wellsburg, WV | |
| Jun 4, 4:00 PM EDT | TSTM WND DMG | 10 Nw Washington, PA | TREES DOWN ON POWERLINES IN CROSS CREEK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 1:14 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.9 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 251 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
448 WFUS51 KPBZ 041953 TORPBZ OHC081-PAC125-WVC009-042030- /O.NEW.KPBZ.TO.W.0005.100604T1953Z-100604T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 353 PM EDT FRI JUN 4 2010 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL JEFFERSON COUNTY IN EAST CENTRAL OHIO... WEST CENTRAL WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA... BROOKE COUNTY IN NORTHERN WEST VIRGINIA... * UNTIL 430 PM EDT * AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BRILLIANT...MOVING EAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STEUBENVILLE... BRILLIANT... WELLSBURG... MINGO JUNCTION... FOLLANSBEE... FRANKLIN... COLLIERS... AVELLA... BURGETTSTOWN... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY. && LAT...LON 4040 8028 4018 8025 4023 8070 4040 8067 TIME...MOT...LOC 1953Z 270DEG 20KT 4029 8061 $$
2 follow-up statements
408 WWUS51 KPBZ 042003 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 403 PM EDT FRI JUN 4 2010 OHC081-042013- /O.CAN.KPBZ.TO.W.0005.000000T0000Z-100604T2030Z/ JEFFERSON OH- 403 PM EDT FRI JUN 4 2010 ...THE TORNADO WARNING FOR JEFFERSON COUNTY IN EAST CENTRAL OHIO IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. LAT...LON 4040 8059 4040 8028 4018 8025 4022 8061 TIME...MOT...LOC 2003Z 270DEG 20KT 4029 8054 $$ PAC125-WVC009-042030- /O.CON.KPBZ.TO.W.0005.000000T0000Z-100604T2030Z/ WASHINGTON PA-BROOKE WV- 403 PM EDT FRI JUN 4 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR BROOKE AND WASHINGTON COUNTIES... AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR FOWLERSTON... MOVING EAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FRANKLIN... COLLIERS... AVELLA... BURGETTSTOWN... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. LAT...LON 4040 8059 4040 8028 4018 8025 4022 8061 TIME...MOT...LOC 2003Z 270DEG 20KT 4029 8054 $$
178 WWUS51 KPBZ 042008 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 408 PM EDT FRI JUN 4 2010 PAC125-WVC009-042018- /O.CAN.KPBZ.TO.W.0005.000000T0000Z-100604T2030Z/ WASHINGTON PA-BROOKE WV- 408 PM EDT FRI JUN 4 2010 ...THE TORNADO WARNING FOR BROOKE AND WASHINGTON COUNTIES IS CANCELLED... THE THUNDERSTORM THAT WAS SEVERE HAS WEAKENED BELOW SEVERE LEVELS. LAT...LON 4040 8059 4040 8028 4018 8025 4022 8061 TIME...MOT...LOC 2008Z 270DEG 20KT 4029 8050 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 4, 3:49 PM EDT, 4 minutes earlier.
Area forecast discussion, Jun 4, 3:49 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 349 PM EDT FRI JUN 4 2010 .SYNOPSIS... A BOUNDARY WILL REMAIN STATIONARY ACROSS THE AREA THROUGH EARLY SUNDAY...ALLOWING FOR AN UNSETTLED WEATHER PATTERN TO CONTINUE. SHOWERS AND THUNDERSTORMS...SOME SEVERE...WILL BE POSSIBLE THROUGH THIS PERIOD. THE BOUNDARY WILL DROP SOUTH OF THE AREA LATE SUNDAY...WITH THE CHANCE FOR SHOWERS DIMINISHING EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... THE AREA REMAINS IN A ZONAL FLOW WITH A FRONTAL BOUNDARY LINGERING JUST NORTH OF THE PITTSBURGH METRO. WITH DEW POINTS IN THE MID TO UPPER 60S...A WARM...MOIST AIR MASS REMAINS ACROSS THE REGION AS SCATTERED CONVECTION CONTINUES TO DEVELOP. TWO OF THE STORMS IN EASTERN OHIO HAVE EXHIBITED ROTATION THUS FAR...PRODUCING LARGE HAIL. SEVERE THUNDERSTORM WARNINGS ARE ONGOING...AND RECENT ROTATION PROMPTED A TORNADO WARNING. 0-1KM SHEAR AT 10-15KTS IS LESS FAVORABLE FOR THE DEVELOPMENT...ALTHOUGH WITH THE BOUNDARY IN THE VICINITY AND 0-6KM SHEAR OF 40-45KTS...THE TORNADO THREAT CANNOT BE RULED OUT. IT STILL APPEARS THAT THE MAIN THREAT THIS AFTERNOON WILL BE LARGE HAIL AND DAMAGING WINDS. INITIAL STORM DEVELOPMENT SHOULD CONTINUE ALONG AND NORTH OF THE INTERSTATE 70 CORRIDOR AND THEN SPREAD FURTHER SOUTHWARD AS INSTABILITY INCREASES ACROSS NORTH-CENTRAL WV. THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR EASTERN OHIO AND EVERYWHERE NORTH OF THE MASON- DIXON LINE. WITH PWATS NEAR 1.5 INCHES...FLASH FLOODING IS ALSO A CONCERN IF STORMS TRAIN IN LOCATIONS ALONG THE BOUNDARY WHERE MUCH OF THE AREA WHICH HAS SEEN SEVERAL INCHES OF RAINFALL OVER THE PAST FEW DAYS. TONIGHT...AS DIURNAL CONVECTION DIMINISHES THE SEVERE THREAT APPEARS THAT IT WILL SHIFT FURTHER NORTH OF PITTSBURGH CLOSER TO THE INTERSTATE 80 CORRIDOR AS A 45 KT LLJ PUSHES ACROSS THE AREA. WITH THIS IN MIND...THE DAMAGING WIND THREAT LOOKS TO INCREASE WITH THE POSSIBILITY OF A MORE ORGANIZE LINE OR BOW ECHO DEVELOPING. WITH HEAVY RAINFALL POSSIBLE...THIS AGAIN WILL KEEP THE THREAT FOR FLASH FLOODING ACROSS THE NORTH IN PLACE. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/... WITH THE LOW-LEVEL JET OVERNIGHT LIFTING NORTHEAST OF THE AREA SATURDAY MORNING...CHANCES FOR SHOWERS AND THUNDERSTORMS WILL DIMINISH BRIEFLY BEFORE THE NEXT ROUND BEGINS SATURDAY AFTERNOON. SPC HAS MUCH OF THE OHIO VALLEY HIGHLIGHTED IN A SLIGHT RISK. THE BOUNDARY WILL REMAIN IN THE AREA...WITH A SHORT WAVE CROSSING THE OHIO VALLEY SATURDAY AFTERNOON. THIS WILL RETURN THE SEVERE THREAT...ESPECIALLY ACROSS EAST CENTRAL OHIO. ONCE AGAIN...SEVERE HAIL...DAMAGING WINDS...AND FLASH FLOODING WILL BE CONCERNS AS STORM MOVE OVER SIMILAR AREAS TO TODAY. IT APPEARS THAT THE BEST THREAT FOR HEAVY RAINFALL ALONG WITH SEVERE WEATHER WILL BE SATURDAY NIGHT AS A 60KT LOW-LEVEL JET AXIS CROSSES THE AREA. THE FRONTAL BOUNDARY WILL SLIDE SLOWLY SOUTH OF THE AREA WITH THUNDERSTORMS DIMINISHING TO SHOWERS BY SUNDAY MORNING. WITH THE TROUGH AXIS PASSING THROUGH THE AREA...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SUNDAY. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... WITH REASONABLE MODEL AGREEMENT...FORECAST IS A HPC/GFSE BLEND SOLUTION. THE AXIS OF A BROAD 500MB TROUGH WILL BE CENTERED ACROSS THE DELMARVA PENINSULA SUNDAY NIGHT WITH THE AREA IN A NORTHWESTERLY MID-LEVEL FLOW LOCALLY. ANY LINGERING SHOWERS WILL DIMINISH SUNDAY NIGHT AS HIGH PRESSURE AND A DEEPER LAYER OF DRY AIR BUILDS IN FROM THE NORTHWEST. MONDAY AND TUESDAY SHOULD BE MOSTLY DRY AS HIGH PRESSURE BUILDS INTO THE AREA. GFS/ECMWF SOLUTIONS ARE IN AGREEMENT AS THE TROUGH MOVES EAST OF THE AREA ON MONDAY...A COOLER MID-LEVEL NORTHWESTERLY FLOW WILL ALLOW FOR TEMPERATURES AROUND 5 DEGREES BELOW NORMAL. AS THE LOW APPROACHES FROM THE WEST...MORE OF A SOUTHERLY COMPONENT TO THE FLOW WITH WAA WILL ALLOW FOR TEMPERATURES TO RETURN TO NORMAL SEASONAL VALUES TUESDAY AND WEDNESDAY. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... THUNDERSTORMS DEVELOPING ALONG OLD BOUNDARY STRETCHING FROM NEAR PIT WESTWARD TOO NEAR PHD. STORMS IN EAST CENTRAL OHIO AROUND 18Z REACHING WESTERN PA AROUND 20-21Z. EXPECT SCATTERED IFR CONDITIONS IN TSTMS THROUGH 00Z WITH ACTIVITY GRADUALLY DISSIPATING AFTER THAT. SECONDARY FRONT DROPS SOUTHEAST AFTER MIDNIGHT WITH ANOTHER ROUND OF TSTMS PREDOMINANTLY IN NORTHWEST PA AFTER MIDNIGHT WITH WEAKENING LINE OF STORMS MOVING SOUTHEAST ACROSS SW PA AROUND AROUND DAYBREAK. SCATTERED STORMS REDEVELOP WITH POSSIBLE IFR CONDITIONS ACROSS SOUTHWEST PA DURING THE AFTERNOON AND WESTWARD INTO EAST CENTRAL OHIO ALONG STALLED BOUNDARY. LOW PRESSURE WILL CROSS THE AREA OVER THE WEEKEND...WITH A WARM MOIST AIR MASS ALLOWING FOR THE CHANCE OF SHOWERS AND THUNDERSTORMS WITH POSSIBLE RESTRICTIONS SATURDAY NIGHT INTO SUNDAY. HIGH PRESSURE BUILDS INTO REGION DURING THE DAY ON MONDAY WITH VFR CONDITIONS. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jun 4, 3:11 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 311 PM EDT FRI JUN 4 2010 OHZ039>041-048>050-057>059-PAZ007>009-013>016-020>023-029>032- WVZ001>004-051915- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER- CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON- WESTMORELAND-GREENE-FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL- 311 PM EDT FRI JUN 4 2010 ...SEVERE THUNDERSTORM WATCH 254 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS ALSO A CHANCE OF SEVERE THUNDERSTORMS TONIGHT. THE PRIMARY THREAT WILL BE DAMANGING WINDS...WITH LARGE HAIL AND FLASH FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT CHANCE FOR SEVERE WEATHER EARLY SATURDAY...AND AGAIN SATURDAY NIGHT INTO SUNDAY. THE MAIN HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ068-069-WVZ012-021>023-041-051915- GARRETT-NOBLE-MONROE-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 311 PM EDT FRI JUN 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE MAIN HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT CHANCE FOR SEVERE WEATHER SATURDAY INTO SUNDAY. THE MAIN HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 4, 3:34 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
334 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 15 W STEUBENVILLE 40.37N 80.93W
06/04/2010 E1.00 INCH HARRISON OH TRAINED SPOTTER
&&
JDARNLEYLocal storm report, Jun 4, 3:36 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
336 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM TSTM WND DMG WINTERSVILLE 40.38N 80.71W
06/04/2010 JEFFERSON OH TRAINED SPOTTER
TREES REPORTED DOWN ALONG STATE ROUTE 22 NEAR
WINTERSVILLE, OH
&&
JDARNLEYLocal storm report, Jun 4, 3:48 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
348 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL HOPEDALE 40.32N 80.90W
06/04/2010 E1.00 INCH HARRISON OH PUBLIC
&&
JDARNLEYLocal storm report, Jun 4, 3:50 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
350 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL HOPEDALE 40.32N 80.90W
06/04/2010 E0.88 INCH HARRISON OH PUBLIC
&&
JDARNLEYLocal storm report, Jun 4, 3:51 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
351 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM FUNNEL CLOUD SHERRODSVILLE 40.49N 81.24W
06/04/2010 CARROLL OH TRAINED SPOTTER
&&
JDARNLEYLocal storm report, Jun 4, 3:52 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
352 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM FUNNEL CLOUD SHERRODSVILLE 40.49N 81.24W
06/04/2010 CARROLL OH EMERGENCY MNGR
&&
JDARNLEYThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:59 PM EDT | Special Weather Statement | PBZ | Hancock | 31 min |
| Jun 4, 3:10 PM EDT | Tornado Warning | PBZ | Brooke, Hancock | 50 min |
| Jun 4, 4:40 PM EDT | Special Weather Statement | PBZ | Hancock | 65 min |
| Jun 4, 4:54 PM EDT | Severe Thunderstorm Warning | PBZ | Hancock | 51 min |
| Jun 4, 5:53 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Hancock | 67 min |
| Jun 4, 6:36 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Marshall, Ohio | 54 min |
| Jun 3, 8:16 PM EDT | Special Weather Statement | PBZ | Forest | 59 min |
| Jun 4, 4:20 PM EDT | Special Weather Statement | PBZ | Allegheny | 55 min |
| Jun 4, 4:35 PM EDT | Special Weather Statement | PBZ | Jefferson | 40 min |
| Jun 4, 4:38 PM EDT | Severe Thunderstorm Warning | PBZ | Jefferson | 37 min |
| Jun 4, 4:50 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 55 min |
| Jun 4, 6:33 PM EDT | Severe Thunderstorm Warning | PBZ | Forest, Venango | 57 min |
| Jun 4, 6:42 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington, Westmoreland | 63 min |
| Jun 4, 7:51 PM EDT | Severe Thunderstorm Warning | PBZ | Forest | 39 min |
| Jun 4, 7:52 PM EDT | Special Weather Statement | PBZ | Fayette | 38 min |
| Jun 4, 2:18 AM EDT | Special Weather Statement | PBZ | Noble | 42 min |
| Jun 4, 2:59 AM EDT | Special Weather Statement | PBZ | Monroe, Noble | 61 min |
| Jun 4, 12:35 PM EDT | Special Weather Statement | PBZ | Coshocton, Tuscarawas | 55 min |
| Jun 4, 1:07 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Tuscarawas | 53 min |
| Jun 4, 2:00 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Coshocton, Harrison, Tuscarawas | 60 min |
| Jun 4, 2:48 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Harrison, Jefferson, Tuscarawas | 57 min |
| Jun 4, 2:55 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Tuscarawas | 65 min |
| Jun 4, 3:44 PM EDT | Tornado Warning | PBZ | Carroll, Tuscarawas | 25 min |
| Jun 4, 4:29 PM EDT | Special Weather Statement | PBZ | Guernsey | 61 min |
| Jun 4, 4:45 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum, Tuscarawas | 60 min |
| Jun 4, 5:40 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Harrison, Muskingum, Tuscarawas | 65 min |
| Jun 4, 5:52 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Tuscarawas | 53 min |
| Jun 4, 7:18 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum | 57 min |
Nearby
Tornado Warnings in West Virginia, 2010Tornado Warnings in Pennsylvania, 2010Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.